# SDR UIEA01056

- Difficulty date: May 30, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 65B1059545
- Condition: Corroded
- Part time: 65,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION OF REMOVED LANDING GEAR FOUND CORROSION PITTING ON THE INBOARD TRUNNION SUPPORT BUSHING CAP OF THE LEFT BODY LANDING GEAR EXCEEDING SRM LIMITS.  CORROSION CLEANED UP BY BLENDING AFFECTED AREAS.  AREAS PLOTTED, MEASURED AND TREATED PER STANDARD SRM PRACTICES.  GEAR REINSTALLED.  DATA SENT TO BOEING FOR APPROVAL.  REWORK CONSIDERED A PERMANENT REPAIR PER BOEING WITH NO REPETITIVE INSPECTIONS REQUIRED.  (M)
